Warning: fopen(/home/virtual/pediatrics/journal/upload/ip_log/ip_log_2024-05.txt) [function.fopen]: failed to open stream: Permission denied in /home/virtual/pediatrics/journal/ip_info/view_data.php on line 82

Warning: fwrite(): supplied argument is not a valid stream resource in /home/virtual/pediatrics/journal/ip_info/view_data.php on line 83
Steroid and enalapril therapy - possible cause of toxic epidermal necrolysis

Korean Journal of Pediatrics 2006;49(3):332-336.
Published online March 15, 2006.
Steroid and enalapril therapy - possible cause of toxic epidermal necrolysis
Dong Wook Kim, Da Eun Jung, Ja Wook Koo
Department of Pediatrics, Sanggye Paik Hospital, Inje University, College of Medicine, Seoul, Korea
부신 피질 호르몬제와 안지오텐신 수용체 길항제 사용 후 발생한 독성 표피괴사 증후군
김동욱, 정다은, 구자욱
인제대학교 의과대학 상계백병원 소아과
Abstract
Toxic epidermal necrolysis (TEN) is a rare, acute and life-threatening cutaneous drug reaction. TEN is characterized by the sudden onset of extensive necrosis in the epidermis and frequent mucous membrane involvement. The pathogenesis has not yet been elucidated. In addition, no particular treatment for TEN has been established. We report a case of TEN in a 14-year-old-boy, which might have been caused by steroids with enalapril treatment for membranous nephropathy. He recovered after intravenous immunoglobulin therapy.
Key Words: Steroid , Enalapril , Toxic epidermal necrolysis , Intravenous immunoglobulin


METRICS Graph View
  • 2,647 View
  • 13 Download